Alert archive / Nebraska / Special Weather Statements in 2016
Special Weather Statement, NWS North Platte, NE
NWS North Platte, NE issued this special weather statement at Jun 12, 2016, 2:11 PM MDT for Keith County, Nebraska. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2016, 2:11 PM MDT (20:11 UTC)
- Expired
- Jun 12, 2016, 2:45 PM MDT
- In force
- 34 min
- Issued by
- NWS North Platte, NE
County Keith County, NE
The radar
The North Platte radar (KLNX), 97 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 447 J/kg
- Mixed-layer CIN
- -228 J/kg
- Mixed-layer LCL
- 1578 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -75 m²/s²
- 0-3 km storm-relative helicity
- -87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
588 WWUS83 KLBF 122011 SPSLBF SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 311 PM CDT SUN JUN 12 2016 NEZ057-059-122045- KEITH NE-LINCOLN NE- 311 PM CDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KEITH AND NORTHWESTERN LINCOLN COUNTIES UNTIL 345 PM CDT/245 PM MDT/... AT 310 PM CDT/210 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SARBEN...OR 24 MILES EAST OF OGALLALA...MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SUTHERLAND...PAXTON...SARBEN AND COKER. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 153 AND 157. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4113 10115 4113 10141 4138 10133 4137 10099 TIME...MOT...LOC 2010Z 206DEG 16KT 4122 10126 $$ SNIVELY
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this special weather statement went out at Jun 12, 2:02 PM MDT, 9 minutes earlier.
Area forecast discussion, Jun 12, 2:02 PM MDT, 9 minutes before
Area Forecast Discussion National Weather Service North Platte NE 302 PM CDT SUN JUN 12 2016 .SYNOPSIS... Issued at 300 PM CDT Sun Jun 12 2016 At H5 upper ridge has shifted east over Mississippi valley with 500mb wave underneath centered over Arkalatex. Closed low over the Northeast conus. Closed low over west central Canada followed by Gulf of Alaska closed low. Deep trough extending into southwest conus. && .SHORT TERM...(This evening through Monday) Issued at 300 PM CDT Sun Jun 12 2016 The main forecast challenges over the next 24 hours are thunder chances associated with a cold front passage. As of 19z, some development is underway across the northern Sandhills and far southwest Nebraska. This evening and tonight... Expecting further convective development along the front as it progresses east through the CWA. The bulk of the thunderstorm activity this evening should occur roughly along Hwy 83 with continued showers and embedded storms overnight across central Nebraska. Kept the mention of heavy rain due to PWAT around 140 percent of normal per the 12z KLBF raob and storm motion parallel to the front, which is favorable for training storms. Decided against a Flash Flood Watch as guidance suggests around 2 inches in 3 hours for Chase/Hayes/Frontier and projected rainfall tonight is lower. However, the storms will be capable of isolated severe hail and wind before sundown. Sufficient instability exists ahead of the front where temperatures reached the upper 80s to lower 90s with dew points in the mid 60s. Deep layer shear is lacking, which will be a limiting factor in well-organized upscale growth. Albeit weaker than Saturday night, the LLJ should help maintain activity from KBBW to KANW and east. Made little change to min temps, which keep upper 50s in northwest Neb behind the front and mid 60s ahead where cloud cover and precipitation will help keep it mild. Monday... Likely a lull in the activity mid to late morning before the next round of storms kicks off in the panhandle. Low level flow turns southeast during the day, helping to draw in good moisture. Model consensus results in dew points generally in the mid 60s for the eastern half of the CWA. Deep shear is much more impressive with this system, on the scale of 40+ kts in the NAM. Coexisting with MUCAPE of at least 2000j/kg, mid level lapse rates near 7c/km and LI near -6, severe hail and wind potential appear greater. Depending on Sunday evening/night observed rainfall, flash flood potential will need to be reevaluated as heavy rain threat continues. Likely pops may be a bit too east from 21-00z as hi-res ensembles suggest initiation in the western Neb panhandle toward 22z. .LONG TERM...(Monday night through Sunday) Issued at 300 PM CDT Sun Jun 12 2016 Models in fair agreement with mid and long term solutions. Will use a blend for the forecast. Thunderstorms will continue through Monday evening with the Boundary just to the west being the main focus as lee side low and surface high to the east combine for upslope flow. Difluence aloft and low level jet with an upper wave moving through with main area of concern southwest Nebraska south of Interstate 80. Some areas of moderate to heavy precipitation expected. Excessive rainfall a possibility and will have to be watched for highlights with Sunday nights rainfall factored in. Much cooler on Tuesday with highs in the 80s residual showers and thunderstorms to the east over north central Nebraska. Ridge begins to build back in through the end of the week with some northern stream systems well into Canada that my brush northern Nebraska with some light precip. Highs around 90 Wednesday and in the lower to mid 90s through the weekend and basically dry under the ridge. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1227 PM CDT Sun Jun 12 2016 Showers and thunderstorms will continue to develop along a cold front this afternoon and evening across western Nebraska. Erratic gusty winds and very heavy rain will be likely with the thunderstorms. As the cold front moves east across the region, a large wind shift from south to northwest will occur. After the cold front, showers with embedded thunderstorms will likely continue overnight for central Nebraska, mainly from KLBF to KVTN and points east. Winds will transition to northeast and then east by late Monday morning. && .HYDROLOGY... Issued at 300 PM CDT Sun Jun 12 2016 Minor flooding continues along the North Platte River near Lewellen and upstream of Lake McConaughy. The gauge at North Platte continues to read moderate flood stage. Flooding is a result of increased releases from reservoirs in Wyoming...as well as increased releases from Lake McConaughy. Flooding is expected to continue through June. Elevated levels are present on the South Platte River at Roscoe and North Platte, and the Platte River near Brady. The South Platte River at Roscoe continues to slowly fall and is now below action stage. && .LBF Watches/Warnings/Advisories... None. && SYNOPSIS...Power SHORT TERM...Snively LONG TERM...Power AVIATION...Snively HYDROLOGY...Snively
Hazardous weather outlook, Jun 12, 7:08 AM MDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 808 AM CDT SUN JUN 12 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-131315- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 808 AM CDT SUN JUN 12 2016 /708 AM MDT SUN JUN 12 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS CAPABLE OF HEAVY RAIN ARE EXPECTED TO DEVELOP THIS AFTERNOON AND TONIGHT WHICH COULD PRODUCE FLOODING IN SELECT AREAS. SOUTHWEST NEBRASKA APPEARS TO BE MOST FAVORED AREA FOR HEAVY RAINFALL BUT STORMS THROUGHOUT WESTERN AND NORTH CENTRAL NEBRASKA WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. LIGHT WINDS AND VERY WARM AIR ALOFT WILL LIMIT THE POTENTIAL FOR SEVERE THUNDERSTORM DEVELOPMENT. ISOLATED DAMAGING WIND GUSTS WOULD BE THE PRIMARY THREAT LATE THIS AFTERNOON AND THIS EVENING ACROSS THE REGION. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE NORTH PLATTE RIVER FROM LEWELLEN TO NORTH PLATTE. ELEVATED RIVER LEVELS REMAIN ON THE NORTH PLATTE RIVER NEAR LISCO... THE SOUTH PLATTE RIVER FROM ROSCOE TO NORTH PLATTE... AND THE PLATTE RIVER NEAR BRADY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WINDS ALOFT WILL INCREASE MONDAY AND SEVERE WEATHER IS POSSIBLE ACROSS WESTERN NEBRASKA. THE AREA OF CONCERN IS GENERALLY ALONG AND WEST OF A LINE FROM STOCKVILLE TO GORDON. LARGE HAIL AND WIND DAMAGE IS THE PRIMARY THREAT. ONCE AGAIN...SOME STORMS MAY BE CAPABLE OF HEAVY RAINFALL AND FLOODING. THIS WOULD APPEAR TO BE MOST LIKELY ALONG AND SOUTH OF A LINE FROM OGALLALA TO BARTLETT. THUNDERSTORMS ARE POSSIBLE TUESDAY AND FRIDAY NIGHT. THE THREAT OF SEVERE WEATHER APPEARS LOW. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE NORTH PLATTE RIVER FROM LEWELLEN TO NORTH PLATTE. ELEVATED RIVER LEVELS REMAIN ON THE NORTH PLATTE RIVER NEAR LISCO... THE SOUTH PLATTE RIVER FROM ROSCOE TO NORTH PLATTE... AND THE PLATTE RIVER NEAR BRADY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) POWER
In the hours before
Special weather statement, Jun 12, 1:34 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
234 PM CDT SUN JUN 12 2016
NEZ005-122030-
EASTERN CHERRY NE-
234 PM CDT SUN JUN 12 2016
...SPECIAL WEATHER STATEMENT...
AT 234 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF BROWNLEE...OR 14 MILES NORTH OF THEDFORD...MOVING
NORTHEAST AT 25 MPH.
HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BROWNLEE...HIGHWAY 83 CROSSING THE NORTH LOUP RIVER AND HIGHWAY 83
CROSSING GOOSE CREEK.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 157 AND 187.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4263 10046 4251 10018 4244 10019 4243 10017
4239 10017 4209 10048 4209 10055 4217 10075
4220 10074 4221 10078
TIME...MOT...LOC 1934Z 212DEG 20KT 4219 10055
POWERSpecial weather statement, Jun 12, 1:43 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
243 PM CDT SUN JUN 12 2016
NEZ005-006-008-122030-
EASTERN CHERRY NE-KEYA PAHA NE-BROWN NE-
243 PM CDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHERRY...WESTERN
KEYA PAHA AND NORTHWESTERN BROWN COUNTIES UNTIL 330 PM CDT...
AT 241 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF JOHNSTOWN...OR 16 MILES NORTHWEST OF AINSWORTH...MOVING
NORTHEAST AT 35 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPRINGVIEW...JOHNSTOWN...NORDEN...WOOD LAKE...BOBCAT STATE WILDLIFE
MANAGEMENT AREA...MEADVILLE...NORTH RIVER TRAIL AND ANTELOPE PEAK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 183 BETWEEN MILE MARKERS 209 AND 225.
HIGHWAY 20 BETWEEN MILE MARKERS 211 AND 240.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4300 9956 4257 9987 4241 10014 4263 10046
4300 10019
TIME...MOT...LOC 1941Z 234DEG 31KT 4268 10011
SNIVELYSpecial weather statement, Jun 12, 1:46 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 146 PM MDT SUN JUN 12 2016 NEZ022-056-057-122015- GARDEN NE-KEITH NE-DEUEL NE- 146 PM MDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GARDEN... NORTHEASTERN DEUEL AND WEST CENTRAL KEITH COUNTIES UNTIL 215 PM MDT... AT 146 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF BIG SPRINGS...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BIG SPRINGS...LEWELLEN...BELMAR...OTTER CREEK CAMPGROUND...WINDLASS HILL... CLEAR CREEK STATE WILDLIFE MANAGEMENT AREA...RUTHON...EAGLE GULCH CAMPGROUND AND ASH HOLLOW STATE HISTORICAL PARK. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 130. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4105 10209 4111 10224 4139 10213 4129 10183 TIME...MOT...LOC 1946Z 213DEG 25KT 4118 10212 SNIVELY
Special weather statement, Jun 12, 2:04 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 304 PM CDT SUN JUN 12 2016 NEZ024-025-122045- THOMAS NE-HOOKER NE- 304 PM CDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY... NORTHWESTERN THOMAS AND EAST CENTRAL HOOKER COUNTIES UNTIL 345 PM CDT/245 PM MDT/... AT 303 PM CDT/203 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF THEDFORD TO 10 MILES SOUTH OF MULLEN...AND MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... THEDFORD AND NORWAY. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 2 BETWEEN MILE MARKERS 196 AND 216. HIGHWAY 97 BETWEEN MILE MARKERS 54 AND 57. HIGHWAY 83 BETWEEN MILE MARKERS 142 AND 156. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4181 10066 4187 10112 4209 10074 4209 10029 TIME...MOT...LOC 2003Z 229DEG 19KT 4209 10050 4189 10099 SNIVELY
Special weather statement, Jun 12, 2:11 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 311 PM CDT SUN JUN 12 2016 NEZ057-059-122045- KEITH NE-LINCOLN NE- 311 PM CDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KEITH AND NORTHWESTERN LINCOLN COUNTIES UNTIL 345 PM CDT/245 PM MDT/... AT 310 PM CDT/210 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SARBEN...OR 24 MILES EAST OF OGALLALA...MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SUTHERLAND...PAXTON...SARBEN AND COKER. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 153 AND 157. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4113 10115 4113 10141 4138 10133 4137 10099 TIME...MOT...LOC 2010Z 206DEG 16KT 4122 10126 SNIVELY
Special weather statement, Jun 12, 2:11 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 311 PM CDT SUN JUN 12 2016 NEZ057-059-122100- KEITH NE-LINCOLN NE- 311 PM CDT SUN JUN 12 2016 ...SPECIAL WEATHER STATEMENT... AT 310 PM CDT/210 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SUTHERLAND RESERVOIR STATE RECREATION AREA...OR 19 MILES WEST OF NORTH PLATTE...MOVING NORTHEAST AT 20 MPH. HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SUTHERLAND...HERSHEY...PAXTON...SARBEN...SUTHERLAND RESERVOIR STATE RECREATION AREA...COKER AND O'FALLONS. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 97 BETWEEN MILE MARKERS 6 AND 8. INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 143 AND 168. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. IF ON OR NEAR SUTHERLAND RESERVOIR...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 4107 10143 4140 10127 4128 10080 4096 10105 TIME...MOT...LOC 2010Z 203DEG 16KT 4107 10113 POWER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 12:25 AM MDT | Special Weather Statement | LBF | Arthur | 50 min |
| Jun 12, 4:03 AM MDT | Special Weather Statement | LBF | Hooker | 42 min |
| Jun 12, 12:13 PM MDT | Special Weather Statement | LBF | Chase | 32 min |
| Jun 12, 12:17 PM MDT | Special Weather Statement | LBF | Brown | 28 min |
| Jun 12, 12:44 PM MDT | Special Weather Statement | LBF | Brown | 31 min |
| Jun 12, 12:56 PM MDT | Special Weather Statement | LBF | Keya Paha | 49 min |
| Jun 12, 12:59 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 31 min |
| Jun 12, 1:34 PM MDT | Special Weather Statement | LBF | Brown | 56 min |
| Jun 12, 1:43 PM MDT | Special Weather Statement | LBF | Keya Paha | 47 min |
| Jun 12, 1:46 PM MDT | Special Weather Statement | LBF | Deuel | 29 min |
| Jun 12, 2:04 PM MDT | Special Weather Statement | LBF | Thomas | 41 min |
| Jun 12, 2:28 PM MDT | Special Weather Statement | LBF | Keith | 47 min |
| Jun 12, 2:37 PM MDT | Special Weather Statement | LBF | Keya Paha | 53 min |
| Jun 12, 2:40 PM MDT | Special Weather Statement | LBF | Brown | 65 min |
| Jun 12, 3:22 PM MDT | Special Weather Statement | LBF | Hayes | 23 min |
Nearby
Special Weather Statements in Nebraska, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.